Fredholm property of partial differential operators of irregular singular type

Masatake Miyake Department of Mathematics Faculty of Science, Nagoya University Masafumi Yoshino Faculty of Economics, Chuo University

TBD mathscidoc:1701.332839

Arkiv for Matematik, 33, (2), 323-341, 1993.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{masatake1993fredholm,
  title={Fredholm property of partial differential operators of irregular singular type},
  author={Masatake Miyake, and Masafumi Yoshino},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546404117648},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={2},
  pages={323-341},
  year={1993},
}
Masatake Miyake, and Masafumi Yoshino. Fredholm property of partial differential operators of irregular singular type. 1993. Vol. 33. In Arkiv for Matematik. pp.323-341. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546404117648.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved